Header menu link for other important links
X
An explicit and numerical solutions of the fractional KdV equation
Published in
2005
Volume: 70
   
Issue: 2
Pages: 110 - 118
Abstract
In this paper, a fractional Korteweg-de Vries equation (KdV for short) with initial condition is introduced by replacing the first order time and space derivatives by fractional derivatives of order α and β with 0<α,β≤1, respectively. The fractional derivatives are described in the Caputo sense. The application of Adomian decomposition method, developed for differential equations of integer order, is extended to derive explicit and numerical solutions of the fractional KdV equation. The solutions of our model equation are calculated in the form of convergent series with easily computable components. © 2005 IMACS. Published by Elsevier B.V. All rights reserved.
About the journal
JournalMathematics and Computers in Simulation
ISSN03784754
Open AccessNo